Notre Dame Journal of Formal Logic

Direct analogues of the Sheffer stroke in $m$-valued logic.

Norman M. Martin

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 17, Number 3 (1976), 415-420.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887633

Zentralblatt MATH identifier
0336.02015

Mathematical Reviews number (MathSciNet)
MR0446899

Digital Object Identifier
doi:10.1305/ndjfl/1093887633

Subjects
Primary: 02C05

Citation

Martin, Norman M. Direct analogues of the Sheffer stroke in $m$-valued logic. Notre Dame J. Formal Logic 17 (1976), no. 3, 415--420. doi:10.1305/ndjfl/1093887633. http://projecteuclid.org/euclid.ndjfl/1093887633.


Export citation